# SDR CA191022036

- Difficulty date: August 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Corroded
- Location: Bs349 - 364
- Part time: 38,562 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION DAMAGE TO THE INTERNAL SURFACE OF THE LOWER SKIN BETWEEN FS349.00  FS364.00 AND STR 26R  STR27 (TC# 20191022036)
